# SDR E5W2003F00000

- Difficulty date: September 10, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N508MT
- Make and model: Bell 407
- Aircraft serial: 53326
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 407010105101
- Condition: Cracked
- Location: Droop Stop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK-LIKE INDICATION DETECTED AT STUD RADIUS.  CRACK LIKE INDICATION FOUND BY FLUORESCENT MAGNETIC PARTICLE EXAMINATION.
